| Model Number |
48145 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use of an mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator, there was a crack in the housing of the device.A complete crack/break occurred.The device was replaced to complete the case.There was no patient involved.
Additional Manufacturer Narrative
After additional review of available information the reported event was for a shroud crack.This malfunction has not led to death or serious injury in the past and there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803." additional information d.4 unique identifier (udi) #: this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description